Jump to content





6 Months After Accutane

Posted by channelfloral, 19 July 2012 · 1,469 views

accutane progress finished course
Hello hello!

It's been six months since I last posted and since I took my last accutane tablets Posted Image

I am very happy to tell you all that my skin is beautiful!!
I cannot believe how much more outgoing I am. I've always been a confident person but was a little held back because of the way my acne was. Now it's gone and I feel like I'm really in my own skin.

Since finishing treatment I've had about 5 pimples. Only one at a time, they last a few days. No head on them, they're never inflamed and they are very small and colourless. When I see one I find it funny that before it would have made me sad but now I'm like 'oh a little pimple how sweet'

I was very concerned about my redness and scarring and really had no faith when my derm said I'd see a 'big difference' in the next year. I think maybe because my redness was so severe I thought I'd be stuck with it forever, but OH NO. How wrong I was :)
I had no redness at all on my chin or nose (never had it on forehead) and my cheeks are just the tiniest bit pale pink. The individual scars have disappeared entirely.

My lips are still more dry than they were before starting treatment but that's a small price to pay.

Going on a course of accutane really was the best decision I've ever made for myself, and I regret not doing it sooner. I understand that it's 'the last option' but all that crap I put on my face over the years to try to combat acne makes me shudder.

Please message/comment if you have any questions about your course of treatment.

All the best, cf xPosted Image




Would you consider using a retinoid, like Retin-A or topical adapalene to keep preventing breakouts or are you just using soap and water? (Congrats on clear skin!)
Hi amoxilworx

No I just stick to a basic face wash and moisturizer
Derm said definately NOT to use any treatments especially retin a for at least the next year because accutane leaves skin so sensitive. Using something like that whilst my skin is still recovering could cause damage.

I'm not too worried about future breakouts. The odd spot doesn't worry me x

December 2014

S M T W T F S
 123456
78910111213
1415161718 19 20
21222324252627
28293031   

Recent Comments